Hail, Wake
- When
- June 14, 4:40 PM EST
- Where
- Wake County, 1.04 mi E of Apex
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.731, -78.852
Penny size hail was reported near NC Highway 55 and South Salem Street.
Strong daytime heating fueled late afternoon convection as storms developed along a surface trough axis located across the central piedmont. Damaging thunderstorm wind gusts were frequently observed with the stronger cells with scattered reports of penny to nickel size hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RAH wrote it up.
Strong daytime heating fueled late afternoon convection as storms developed along a surface trough axis located across the central piedmont. Damaging thunderstorm wind gusts were frequently observed with the stronger cells with scattered reports of penny to nickel size hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 14, 4:40 PM EST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 540 PM EDT SAT JUN 14 2008 .SYNOPSIS... A SURFACE TROUGH WILL MOVE INTO CENTRAL NC THIS EVENING... THEN BECOME NEARLY STATIONARY OVER THE REGION LATE TONIGHT. A WEAK COLD WAS LOCATED OVER THE MOUNTAINS SATURDAY EVENING. THIS COLD FRONT WILL PUSH THROUGH CENTRAL NC SUNDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE MONDAY. && .NEAR TERM /THROUGH SUNDAY/... AS OF 540 PM SATURDAY... A LINE OF SHOWERS AND THUNDERSTORMS OVER THE NORTHWEST PIEDMONT OF NC WAS ASSOCIATED WITH A SURFACE TROUGH. THIS TROUGH IS EXPECTED TO SLOW TO A CRAWL IN THE NEXT FEW HOURS... SUGGESTING THAT THE CURRENT CONVECTION WILL GRADUALLY DISSIPATE AS IT PUSHES INTO RANDOLPH... GUILFORD... AND ALAMANCE COUNTIES. POP HAS BEEN UPDATED TO LIKELY FOR THE NEXT FEW HOURS OVER THE PIEDMONT TRIAD REGION... AS A LARGE AREA OF STRATIFORM RAIN FOLLOWS THE CONVECTIVE LINE BACK INTO THE NORTHERN FOOTHILLS. ANOTHER CLUSTER OF STORMS INITIATED ALONG ANOTHER WEAK SURFACE TROUGH OVER THE CENTRAL PIEDMONT AND N SANDHILLS (WAKE... LEE... NW HARNETT). CONDITIONS APPEAR FAVORABLE FOR THIS ACTIVITY TO CONTINUE MOVING SLOWLY NE-E OVER THE NEXT FEW HOURS. POP WILL BE RAISED TO COVER THIS ACTIVITY THROUGH AROUND MID EVENING. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL OCCUR IN THE VICINITY OF APEX TO RALEIGH DUE TO THE SLOW MOVING CELLS. THIS ACTIVITY SHOULD GRADUALLY DIMINISH LATER THIS EVENING. NO OTHER CHANGES AT THIS TIME. -BADGETT PREVIOUS DISCUSSION ISSUED AT 230 PM SATURDAY. MOIST LOW-LEVEL AIR REMAINS OVER MUCH OF CENTRAL NORTH CAROLINA...WITH DEW POINTS IN THE MID 60S TO AROUND 70 DEGREES EXCEPT SLIGHTLY LOWER IN THE TRIAD. MSAS SHOWED THE BEST SURFACE CONVERGENCE LYING OVER THE NORTHWEST PART OF THE STATE LATE IN THE AFTERNOON WITH LIFTED INDICES AS LOW AS -3C...ALTHOUGH A COUPLE OF SHOWERS DID MANAGE TO DEVELOP IN THE MORE MOIST AIR IN THE NORTHERN COASTAL PLAIN WHERE MSAS SHOWED LOCAL LIFTED INDICES AS LOW AS -5C. WITH LITTLE CONVERGENCE AND UPPER-LEVEL SUPPORT TO SPEAK OF THAT FAR EAST...THESE SHOWERS WERE HAVING A HARD TIME DEVELOPING OR INCREASING IN INTENSITY. AS A MID-LEVEL SHORTWAVE MOVES THROUGH THE GREAT LAKES AND OHIO VALLEY...THE SOUTHERN END OF THIS WAVE WILL PASS JUST TO OUR NORTH. THE NAM SUGGESTS THE BEST UPPER-LEVEL DIVERGENCE WILL BE JUST NORTH OF THE STATE ACROSS VIRGINIA...BUT THERE WILL BE SUFFICIENT LIFT INTO CENTRAL NORTH CAROLINA DESPITE WEAK LOW-LEVEL CONVERGENCE TO RESULT IN AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS MAINLY NORTH OF U.S. 64 AS PRECIPITABLE WATER VALUES INCREASE TO BETWEEN 1.5 AND 2 INCHES THIS EVENING. WIND FIELDS ARE LIGHT...WITH 850MB AND 925MB WINDS RISING SLOWLY OVERNIGHT DIURNALLY TO AS HIGH AS 15KT...SO THE POTENTIAL FOR SEVERE WEATHER APPEARS LIMITED. HOWEVER...DEGREE OF LIFT PENETRATING SOUTH INTO CENTRAL NORTH CAROLINA ALONG WITH MUCAPE TO ABOUT 1500J/KG SUGGESTS A RISK OF VERY ISOLATED STRONG OR SEVERE STORMS THIS EVENING NORTHWEST AND NORTH. HWO WAS UPDATED EARLIER FOR THIS AND MAY CONSIDER EXPANDING THE ISOLATED THREAT EAST. OVERNIGHT...LIFT DIMINISHED AND MODEL SOUNDINGS BECOME INCREASINGLY STABLE. THIS SUGGESTS A GRADUAL DOWNWARD TREND IN SHOWERS OVERNIGHT. LOWS SHOULD BE WITHIN A COUPLE OF DEGREES OF 70. SUNDAY...WEAK SURFACE TROUGH/COLD FRONT MOVES SOUTH INTO THE SANDHILLS AND SOUTHERN COASTAL PLAIN BY MID-AFTERNOON. PRECIPITABLE WATER VALUES REMAIN HIGH EARLY...BUT DRYING IS FORECAST FROM NORTHWEST-TO-SOUTHEAST AS THE DAY WEARS ON. ALTHOUGH THE NAM FORECASTS THE REDEVELOPMENT OF A SURFACE TROUGH IN THE LEE OF THE MOUNTAINS SUNDAY AFTERNOON...THE GFS IS A LITTLE FARTHER SOUTH WITH THE SURFACE TROUGH AND PREFERRED GIVEN THE INCREASING STABILITY AND DRYING THETA-E AIR...ESPECIALLY AT 700MB...FORECAST BY BOTH MODELS TO THE NORTHWEST. GFS MODEL SOUNDINGS ARE VERY STABLE IN THE TRIAD BY AROUND 12Z SUNDAY...WITH BOTH THE NAM AND THE GFS SUGGESTING THE GREATEST INSTABILITY...AROUND 1000J/KG... BEING OVER THE SANDHILLS AND THE SOUTHERN COASTAL PLAIN BY 18Z. THINK SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR BY EARLY AFTERNOON IN THE MOIST AIR MASS ESPECIALLY TO THE SOUTH... SUPPORTED BY THE RIGHT ENTRANCE REGION OF A 55-65KT 250KT MOVING JUST NORTH OF THE STATE HELPING TO INCREASE UPPER DIFFLUENCE. CONSENSUS OF 1000-850MB THICKNESSES FROM THE NAM AND GFS WOULD SUPPORT HIGHS MAINLY IN THE UPPER 80S...CLOSE TO MOS GUIDANCE. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... AS OF 230 PM SATURDAY... MONDAY AND MONDAY NIGHT: A SFC LOW IS EXPECTED TO DEVELOP OVER THE MID-ATLANTIC (NEAR THE MASON-DIXON LINE) MONDAY AFTERNOON AS A DEEP UPPER LOW IN CANADA DIGS SOUTH TOWARD THE GREAT LAKES...WITH A SFC TROUGH AXIS EXTENDING SOUTH THROUGH THE CAROLINAS. IN ADDITION TO LOW LEVEL CONVERGENCE ASSOC/W THE SFC TROUGH...PERTURBATIONS IN WNW/NW FLOW ALOFT MAY HELP TO PROVIDE SOME UPPER SUPPORT MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. BOTH THE GFS/NAM ARE GENERATING PRECIP ACROSS PORTIONS OF THE AREA LATE MONDAY AFTERNOON AND EVENING...CONTINUING AFTER SUNSET INTO THE OVERNIGHT HOURS. FCST SOUNDINGS SHOW ENOUGH AVAILABLE INSTABILITY TO SUPPORT CONVECTION ACROSS THE ENTIRE FORECAST AREA...ALTHOUGH THE MOST UNSTABLE AIR WILL LIKELY REMAIN ALONG/EAST OF HIGHWAY 1...OR POSSIBLY ALONG/EAST OF INTERSTATE 95. DEEP WEST SOUTHWEST AND WESTERLY FLOW IS PROGGED IN THE FCST SOUNDINGS ACROSS THE AREA MON AFT/EVE...WITH LOW LEVEL FLOW INCREASING TO 20 KNOTS AND MID LEVEL FLOW TO AROUND 30 KNOTS. HOW MUCH DEWPOINTS DROP DURING THE AFTERNOON HOURS WILL DEPEND ON HOW MUCH OF A WESTERLY COMPONENT THERE IS TO THE LOW LEVEL FLOW...AND THIS IN TURN WILL AFFECT HOW MUCH INSTABILITY WILL BE AVAILABLE...AND THIS IS THE PRIMARY UNCERTAINTY W/REGARDS TO THE CONVECTIVE FORECAST. AT THIS TIME... DEWPOINTS IN THE LOWER 60S LOOK REASONABLE IN THE WESTERN PIEDMONT (HIGHER VALUES FURTHER EAST). THEREFORE...WILL ADVERTISE A SLIGHT CHANCE OF SHOWERS AND STORMS IN THE AFTERNOON...INCREASING TO A LOW CHANCE (30%) IN THE LATE AFTERNOON AND EVENING UNTIL ROUGHLY MIDNIGHT IN THE WEST AND UNTIL SUNRISE TUE MORNING IN THE COASTAL PLAIN. IF DEWPOINTS DROP MORE THAN EXPECTED...IT MAY BE TOUGH TO GET CONVECTION IN THE WESTERN HALF OF THE AREA. IF CONVECTION DOES DEVELOP...WITH INCREASED MID LEVEL FLOW AND LOWERING FREEZING HEIGHTS...ISOLATED SEVERE WEATHER IS NOT OUT OF THE QUESTION. LOW TEMPS MONDAY MORNING SHOULD RANGE BETWEEN 63-69F ACROSS THE AREA. HIGH TEMPS ON MONDAY LOOK ON TRACK IN THE UPPER 80S TO LOWER 90S BASED ON MOS GUIDANCE AND THE EXPECTED THICKNESSES MONDAY AFTERNOON. LOW TEMPS MONDAY NIGHT SHOULD RANGE FROM 65-70F DEPENDING ON CLOUD COVER AND PRECIP. TUESDAY AND TUESDAY NIGHT: THE SFC LOW IS EXPECTED TO MOVE WELL INTO NEW ENGLAND TUESDAY AS THE UPPER LOW HEADS FROM THE GREAT LAKES INTO NEW ENGLAND THROUGHOUT THE DAY. THE ASSOC SFC TROUGH SHOULD PUSH OFFSHORE OF THE CAROLINAS BY TUESDAY MORNING...WITH DEEP WNW/NORTHWEST FLOW DEVELOPING IN ITS WAKE. EXPECT THE FORECAST TO BE DRY ON TUESDAY GIVEN NW FLOW IN THE MIXED LAYER...WHICH SHOULD HELP DROP DEWPOINTS INTO THE 50S EVERYWHERE. THE NAM IS WEAKER WITH THE UPPER LOW OVER NEW ENGLAND AND THE HEIGHT GRADIENT ACROSS THE CAROLINAS...AND THEREFORE SHOWS WEAKER FLOW IN THE MIXED LAYER...AND DEWPOINTS REMAINING IN THE MID 50S. THE GFS...HOWEVER...IS STRONGER WITH THE UPPER LOW AND HEIGHT GRADIENT...AND SHOWS 20 KNOT NW FLOW IN THE MIXED LAYER...WITH THE POTENTIAL TO DROP DEWPOINTS INTO THE 40S. ALTHOUGH THIS WILL NOT AFFECT THE PRECIP FORECAST...THIS COULD HAVE FIRE WEATHER IMPLICATIONS ON TUE GIVEN THE VERY DRY CONDITIONS THAT HAVE DEVELOPED OVER THE PAST 2 WEEKS...AND THE ONGOING WILD FIRE OVER EASTERN NORTH CAROLINA. WITH SLIGHTLY ABOVE NORMAL HEIGHTS...HIGH TEMPS SHOULD FINALLY BE CLOSER TO NORMAL FOR THIS TIME OF YEAR...IN THE MID/UPPER 80S. LOW TEMPS TUE NIGHT ALSO NEAR NORMAL...IN THE UPPER 50S TO LOWER 60S. -VINCENT && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 300 PM SATURDAY... THE LONG TERM PERIOD SHOULD BE DOMINATED BY A PATTERN CHARACTERIZED BY AN UPPER LOW OVER NEW ENGLAND...WITH NW FLOW ALOFT OVER THE CAROLINAS. THIS WILL BRING US BACK TO NEAR NORMAL TEMPERATURES WITH HIGHS IN THE LOWER/MID 80S AND LOWS IN THE UPPER 50S TO LOWER/MID 60S THROUGHOUT THE EXTENDED PERIOD. THROUGH THURSDAY AND EARLY FRIDAY...PRECIP CHANCES DO NOT LOOK GOOD...WITH A NW FLOW PATTERN WHICH TYPICALLY HELPS TO DRY THINGS OUT AND PREVENT MUCH IN THE WAY OF INSTABILITY...IN ADDITION TO KEEPING THE SEABREEZE CONFINED TO COASTAL AREAS. WILL INDICATE A DRY FORECAST DURING THIS TIME PERIOD. A POTENTIALLY INTERESTING SCENARIO IS BEING ADVERTISED BY THE 12Z GFS MODEL FOR FRIDAY NIGHT AND SATURDAY...WHICH SHOWS A DECENT SHORTWAVE AND SFC LOW IN NW FLOW ALOFT CROSSING CENTRAL NC... GENERATING A WIDESPREAD 1 OR MORE OF PRECIP. THE 12Z ECMWF SHOWS A SIMILAR SETUP WITH A SHORTWAVE DEVELOPING IN NW FLOW ALOFT ALONG THE EASTERN PERIPHERY OF A DEEP RIDGE OVER THE WESTERN CONUS...ALTHOUGH IT IS FURTHER SOUTH WITH THE SFC LOW AND LESS ENTHUSIASTIC WITH HOW MUCH PRECIP WILL BE ASSOC/W THE SYSTEM ACROSS NORTH CAROLINA. GIVEN THAT THIS IS OUT IN DAY 6-7...CONFIDENCE IN ANY SOLUTION IS QUITE LOW AT THIS TIME...AND HAVE DECIDED TO ADD ONLY A SLIGHT CHANCE (20%) OF SHOWERS AND STORMS FRIDAY NIGHT AND SATURDAY. -VINCENT && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 145 PM SATURDAY... VFR CONDITIONS WILL BE THE RULE OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS THAT SHOULD MOVE ACROSS CENTRAL NORTH CAROLINA LATE IN THE AFTERNOON AND OVERNIGHT...PARTICULARLY ACROSS NORTHERN AREAS. WINDS WILL GRADUALLY VEER TO THE NORTHWEST AND NORTH DURING THE 18Z TAF PERIOD AS A WEAK SURFACE TROUGH MOVES THROUGH MUCH OF CENTRAL NORTH CAROLINA. HOWEVER...WINDS WILL BE LIGHT AS 850MB AND 925MB WINDS ARE FORECAST TO ONLY BE AS HIGH AS AROUND 15KT OVERNIGHT... DIMINISHING TO 10KT OR LESS SUNDAY. EXPECT SOME LOCATIONS OF MVFR VISIBILITY OVERNIGHT IN THE MOIST AIRMASS WITH LIGHT WINDS...AS PRECIPITABLE WATER VALUES RISE FROM 1.5 TO 2 INCHES TONIGHT BEFORE STARTING TO DIMINISH LATE. BEST INSTABILITY WILL LIE IN THE SOUTH PART OF CENTRAL NORTH CAROLINA SUNDAY AND HAVE MENTIONED VCSH AT KFAY AS EARLY AS 17Z BASED ON THE AVAILABLE CAPE ON MODEL SOUNDINGS. BEYOND THE 18Z SATURDAY VALID TAF PERIOD...THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE PASSAGE OF ANOTHER SURFACE TROUGH MONDAY AFTERNOON AND MONDAY NIGHT. ASIDE FROM ANY THUNDERSTORMS AND POSSIBLE MVFR FOG/HAZE MONDAY MORNING...EXCEPT LOCALLY IFR TOWARD KRWI...VFR CONDITIONS ARE EXPECTED. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DJF/PWB NEAR TERM...DJF/PWB SHORT TERM...VINCENT LONG TERM...VINCENT AVIATION...DJF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1038 AM EDT SAT JUN 14 2008 NCZ021>023-038-039-151100- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 1038 AM EDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON... CONTINUING INTO THE EVENING. AN ISOLATED THUNDERSTORM COULD BE STRONG TO SEVERE...WITH THE MAIN THREAT...OUTSIDE OF LIGHTNING... BEING WIND GUSTS OF 50 TO 60 MPH. ANY STRONG STORM IS MOST APT TO OCCUR BETWEEN 4 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH ANY THUNDERSTORM. NCZ007>011-024>028-040>043-073>078-083>086-088-089-151100- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE- HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1038 AM EDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DJF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 441 PM EDT SAT JUN 14 2008 NCZ021-022-142130- FORSYTH-GUILFORD- 441 PM EDT SAT JUN 14 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN FORSYTH AND NORTHERN GUILFORD COUNTIES THROUGH 530 PM EDT... AT 441 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER DONNAHA...OR ABOUT 7 MILES SOUTHEAST OF EAST BEND...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR PFAFFTOWN AROUND 450 PM EDT... STANLEYVILLE AROUND 500 PM EDT. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS COULD BE TOSSED AROUND. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. WSS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 515 PM EDT SAT JUN 14 2008 NCZ041-142200- WAKE- 515 PM EDT SAT JUN 14 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHWESTERN WAKE COUNTY THROUGH 600 PM EDT... AT 515 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER APEX AND NEW HILL... MOVING NORTHEAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL AFFECT APEX... NEW HILL... AND CARY. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. BSD
The Raleigh/Durham radar (KRAX), 33 km away, was scanning. The volume nearest the first event began at 21:37 UTC.
8 thunderstorm wind, 4 hail, 1 flash flood. Local standard time, as filed.
Penny size hail was reported near NC Highway 55 and South Salem Street.
Penny size hail was reported in the town of Buies Creek near US Highway 421.
One tree was blown down across Richardson Road near NC Highway 231.
One tree was blown down across Cloverdale Drive near US Business Highway 70.
Nickel size hail was reported on Glendon Carthage Road.
Numerous trees were blown down near Coles Mill Road and Glendon Carthage Road. One large Oak tree fell onto and destroyed a storage barn on Glendon Carthage Road.
One tree was blown down on Business Highway 158 just outside the city limit.
One tree was blown down across the intersection of Dragstrip Road and McLamb Road.
One tree was blown down across Hickory House Road near US Highway 1 just south of Tramway.
One tree was blown down onto a house on Cross Street.
Penny size hail was reported near US Highway 13.
Several trees were blown down across a road in Godwin. DOT was dispatched to remove the tree debris from the road.
Heavy rainfall of 3.5 to 4.0 inches caused flash flooding of Cross Creek in downtown Fayetteville. Trained spotter estimate approximately one foot of swiftly flowing water across Ray Avenue.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2008Every state in 2008This day in weather historyWarnings in North Carolina, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 116135, 116136, 116142, 116143, 116139, 116148, 116149, 116150, 116151, 116152, 116140, 116154, 116133.